English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15865925      Online Users : 539
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8864

Title: The Stability and Growth for the Perturbe Nonlinear System of Differential Equations
Authors: L. J. Lin
Contributors: 數學系
Date: 1980
Issue Date: 2011-05-10T06:44:32Z
Publisher: Institute of Mathematics Academia Sinica
Abstract: The nonlinear variation of constant formula, Banach contraction principle and some generalizations of Gronwall's inequality are used to study the stability and growth of purturbed nonlinear systems of differential equations allowing more general perturbations than were previously allowed.
Relation: Bulletin of the Institute of Mathematics, 8(4): 535-551
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210001.pdf711KbAdobe PDF468View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback